Guideline decision tool · Cardiology
❤️

TIMI Risk Score (UA/NSTEMI) — free guideline decision tool

Estimate 14-day risk of death, MI or urgent revascularisation in UA/NSTEMI with the TIMI score.

Open guideline tool →
Computed locally — no data uploaded. For licensed clinicians.
📋

Guideline-based

Implements the decision logic from published clinical guidelines.

🖥️

Runs in your browser

No installation. Enter the patient's values and get a guideline recommendation instantly.

🔒

Data stays local

Nothing is uploaded. Results are for licensed clinicians only.

Worked calculation

The values below come from this tool's own example placeholders and are computed server-side with the formula shown on this page, so the arithmetic can be checked quickly. It demonstrates how to substitute values only — it is not clinical advice and not a real case.

Age ≥ 65No
≥ 3 CAD risk factorsNo
Known CAD (stenosis ≥ 50%)No
Aspirin use in past 7 daysNo
≥ 2 anginal episodes in 24 hNo
ST deviation ≥ 0.5 mmNo
Elevated cardiac markersNo

TIMI0/7

  • 14-day event risk≈ 4.7% (death/MI/urgent revascularisation)
  • StrategyLower risk — guideline-directed medical therapy, risk-guided.
Age ≥ 65Yes (+1)
≥ 3 CAD risk factorsYes (+1)
Known CAD (stenosis ≥ 50%)Yes (+1)
Aspirin use in past 7 daysYes (+1)
≥ 2 anginal episodes in 24 hYes (+1)
ST deviation ≥ 0.5 mmYes (+1)
Elevated cardiac markersYes (+1)

TIMI7/7

  • 14-day event risk≈ 40.9% (death/MI/urgent revascularisation)
  • StrategyHigher risk — consider early invasive strategy.

Common questions

What is TIMI Risk Score (UA/NSTEMI)?

Estimate 14-day risk of death, MI or urgent revascularisation in UA/NSTEMI with the TIMI score.

How is TIMI Risk Score (UA/NSTEMI) calculated? What is the core formula?

1 point each: age ≥ 65, ≥ 3 CAD risk factors, known CAD, aspirin in 7 days, ≥ 2 anginal episodes/24 h, ST deviation ≥ 0.5 mm, elevated markers.

When is TIMI Risk Score (UA/NSTEMI) used?

Risk-stratify non-ST-elevation acute coronary syndromes.

What are the key clinical points for TIMI Risk Score (UA/NSTEMI)?

Higher scores favour an early invasive strategy. Score 0–1 ~5%, 6–7 ~41% 14-day event risk. Use alongside troponin trend and clinical context.

What are the limits and cautions when using TIMI Risk Score (UA/NSTEMI)?

For licensed clinicians and clinical researchers. Interpret results with history, investigations and local protocols; not a diagnosis or prescription, and not a substitute for multidisciplinary decision-making or local guidelines.

How is TIMI Risk Score (UA/NSTEMI) calculated in practice? Can you show a worked example?

Inputs: Age ≥ 65 No, ≥ 3 CAD risk factors No, Known CAD (stenosis ≥ 50%) No, Aspirin use in past 7 days No, ≥ 2 anginal episodes in 24 h No, ST deviation ≥ 0.5 mm No, Elevated cardiac markers No → Result: TIMI 0 /7(14-day event risk: ≈ 4.7% (death/MI/urgent revascularisation), Strategy: Lower risk — guideline-directed medical therapy, risk-guided.) Inputs: Age ≥ 65 Yes (+1), ≥ 3 CAD risk factors Yes (+1), Known CAD (stenosis ≥ 50%) Yes (+1), Aspirin use in past 7 days Yes (+1), ≥ 2 anginal episodes in 24 h Yes (+1), ST deviation ≥ 0.5 mm Yes (+1), Elevated cardiac markers Yes (+1) → Result: TIMI 7 /7(14-day event risk: ≈ 40.9% (death/MI/urgent revascularisation), Strategy: Higher risk — consider early invasive strategy.)

❤️

Run TIMI Risk Score (UA/NSTEMI) now

Estimate 14-day risk of death, MI or urgent revascularisation in UA/NSTEMI with the TIMI score.

Open guideline tool →

For licensed clinicians. Not a substitute for clinical judgement.

Share on XLinkedInWhatsAppEmail

Paste the link in Slack, Teams, X, or LinkedIn — the preview image comes from this page’s Open Graph card.

Related guideline tools

For use by licensed clinicians and clinical researchers. Computed locally in your browser — no data is uploaded. Not a substitute for clinical judgement.